MathSciNet Relay Station
MathSciNet bibliographic data
MR1122062 11R27 (11Y40)
Del Corso, Ilaria Factorization of prime ideal extensions in number rings. Math. Comp. 58 (1992), no. 198, 849–853.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement